# SDR DALA2022101406653

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 DTE, 602588-14 FUSELAGE / MAIN FRAME / RH LANDING GEAR / PRESSURE DECK WEB, STA 1080 TO 1153.78 & BL 0 TO RBL 70 / CORROSION. CORRECTIVE ACTION: REF ERA 602588-14. (2447743)
